CSN Login
Members Online: 4

Sharp Stomach Pain

Bermudagirl
Posts: 120
Joined: Jun 2012

Hello again,

I have a question that maybe some of you can help with. Dave is about a week and a half into his treatment ~ continuous 5FU, oxaliplatin every other week, and radiation. He continues to tolerate it well, I am so pleased at how he is doing, but he does have one troublesome symptom, sharp stomach pain that comes and goes. Has anyone else experienced this? It's so weird because he continues to have a great appetite (can you believe General Tso's chinese and a reuben sandwich in the last 48 hours?! OMG!) :) And no problems swallowing. He is concerned that the stomach pain could be from the radiation, and has gotten himself somewhat worked up over how he can do another 3.5 weeks of radiation if this indeed is from the radiation. He sees his radiation oncologist tomorrow and of course will disucss it with him, but thought I'd ask here as well.

As always, thank you!

Sandy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network